Alert archive / North Carolina / Special Weather Statements in 2016

Special Weather Statement, NWS Wilmington, NC

July 11, 2016Robeson County, North Carolina

NWS Wilmington, NC issued this special weather statement at Jul 11, 2016, 4:05 PM EDT for Robeson County, North Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2016, 4:05 PM EDT (20:05 UTC)
Expired
Jul 11, 2016, 4:45 PM EDT
In force
40 min
Issued by
NWS Wilmington, NC

County Robeson County, NC

The radar

The Wilmington radar (KLTX), 88 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2024 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

847 
WWUS82 KILM 112005
SPSILM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
405 PM EDT MON JUL 11 2016
 
NCZ087-096-112045-
BLADEN NC-ROBESON NC-
405 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR NORTHERN BLADEN AND NORTHEASTERN
ROBESON COUNTIES UNTIL 445 PM EDT...

AT 405 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TOBERMORY TO NEAR SMITHS TO
NEAR BUTTERS...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...FAIRMONT...ST. PAULS...SMITHS...RUSKIN...
WHITE OAK...HOWELLSVILLE...TOLARSVILLE...ROBESON COMMUNITY COLLEGE...
TOBERMORY...BUTTERS...AMMON...HESTERTOWN...JEROME...DUART...
BARKER TEN MILE...BLADEN COMMUNITY COLLEGE...WHITE LAKE AND DUBLIN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 211...AND BETWEEN MILE
MARKERS 209 AND 210...AND NEAR MILE MARKER 214.
 INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 13 AND 32.
 US ROUTE 74 BETWEEN MILE MARKERS 365 AND 367.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3484 7849 3481 7845 3479 7844 3474 7839
      3473 7839 3472 7838 3470 7837 3469 7835
      3467 7833 3450 7913 3480 7911 3484 7891
      3484 7889 3485 7880 3485 7852 3486 7850
TIME...MOT...LOC 2005Z 259DEG 20KT 3481 7890 3468 7880 3458 7881 

$$

III

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 11, 3:15 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 11, 3:15 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
315 PM EDT MON JUL 11 2016

.SYNOPSIS...
A weakening front and area of low pressure across the region will
bring a good chance of showers and storms over the next couple of days.
A building ridge of high pressure will bring above normal
temperatures and less coverage of storms mid week. More typical
summer time weather can be expected into the weekend with
scattered showers and storms each day as the Bermuda High and
Piedmont trough dominate the weather.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Monday...Latest obs show the front is lifting slowly
north of our forecast area. A consensus of guidance continues to
slowly lift the front back north for the remainder of this
afternoon and overnight, with a warm and moist southerly flow
continuing as high pressure builds back in from the south.

A moist and moderately unstable airmass developing this afternoon
will lead to another round of convection with the initial focus
being near the sea breeze front along the coast and an upper
disturbance moving in from the west. High-res guidance in good
accord with this scenario and shows extensive convection developing
through the afternoon hours, with most activity moving offshore
before midnight. SPC yet again has us in a Marginal Risk area for
severe weather, with the primary threat being from damaging winds.

Overnight lows will be a bit above normal, with mid 70s most places.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 300 PM Monday...The western extension of the Bermuda high
will keep up a warm and moist southwesterly flow over the eastern
Carolinas through the period. A moderately unstable column will
lead to primarily diurnal convection with the good chance for
thunderstorms on both days. Temperatures will be seasonal on
Tuesday and just above climo on Wednesday. However, temperatures
near the coast may not make it out of the 80s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 300 PM Monday...Weak 5h ridge over the southeast Thu will
break down ahead of shortwave emerging from the plains. As the
flow aloft transitions to weak troughing Fri into Sat diurnal
convection due to the sea breeze and the Piedmont trough will
increase in coverage. Bermuda High will maintain low level
southwest flow as well as an abundance of moisture. Southwest flow
aloft will result in deep moisture over the southeast with
precipitable water values above 2 inches through the period. While
showers and thunderstorms will develop each day the best chances
will be during the weekend and the start of next week.
Temperatures a little above climo Thu and Fri will be closer to
climo during the day Sat through Mon with overnight temps
continuing to run a little above climo.&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 18Z...Convection beginning to flare along lingering frontal
boundary just north of KLBT, and also associated with outflow
from earlier convection now off shore. Convection will continue to
develop along the front and localized boundaries through this aftn
and have included some convection into this evening...mainly for
coastal terminals. Steering flow out of the west should guide all
shwrs/tstms to east toward the coastal terminals by late afternoon
into this eve and have included a more pessimistic tempo group to
account for this. Confidence is low as to exact timing of
convection.

EXTENDED OUTLOOK...Localized MVFR in ISOLD/SCT thunderstorms each
day between 17Z-01Z, otherwise expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Monday...A weak cold front extending from east to
west just north of our NC waters will push slowly to the north
through the near term. This will allow high pressure to gradually
strengthen its hold over the area. Winds will be SW at 10 to 15
kts overnight. Seas will range around 3 ft through the period.
There is a continued chance for thunderstorms over the waters
overnight.

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 300 PM Monday...High pressure over the western Atlantic
will keep winds from the SW at 10 to 15 kts through the period,
with seas of 2 or 3 ft. No advisories are expected during the
short term. However, there will be a chance for thunderstorms each
day, particularly in the afternoon and evening.

LONG TERM /THURSDAY THROUGH FRIDAY/...
As of 300 PM Monday...Bermuda High and Piedmont trough combo will
maintain southwest flow through the period. Trough will be more
defined during the period which will keep speeds on the high end
of the 10 to 15 kt range. Increased southwest flow will keep seas
in the 3 to 4 ft range each day.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...REK
SHORT TERM...REK
LONG TERM...III
AVIATION...RGZ
Hazardous weather outlook, Jul 11, 2:28 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
228 PM EDT MON JUL 11 2016

AMZ250-252-254-256-121830-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
228 PM EDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THE WATERS THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-121830-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
228 PM EDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT WILL BE
CAPABLE OF 60 MPH WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 11, 1:25 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
125 PM EDT MON JUL 11 2016

SCZ017-023-111815-
MARLBORO SC-DARLINGTON SC-
125 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR CENTRAL MARLBORO AND NORTHEASTERN
DARLINGTON COUNTIES UNTIL 215 PM EDT...

AT 124 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BENNETTSVILLE TO 9
MILES NORTH OF NORTH HARTSVILLE...AND MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...CLIO...CHAVISTOWN...WALLACE...SOCIETY HILL...
BLENHEIM AND TATUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3446 8010 3449 8005 3449 8002 3450 7998
      3449 7996 3450 7992 3449 7989 3452 7986
      3453 7983 3461 7981 3461 7978 3464 7980
      3465 7980 3468 7986 3474 7989 3475 7961
      3459 7952 3445 7966 3445 8011
TIME...MOT...LOC 1724Z 269DEG 10KT 3464 7973 3454 8005

III
Special weather statement, Jul 11, 1:42 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
142 PM EDT MON JUL 11 2016

SCZ053>055-111815-
INLAND GEORGETOWN SC-COASTAL HORRY SC-INLAND HORRY SC-
142 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN GEORGETOWN AND
SOUTHWESTERN HORRY COUNTIES UNTIL 215 PM EDT...

AT 142 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BUCKSPORT...OR 7 MILES WEST OF SOCASTEE...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...MYRTLE BEACH AIRPORT...SOCASTEE...RED HILL...
BUCKSVILLE...FORESTBROOK...BUCKSPORT...YAUHANNAH AND BURGESS.

THIS INCLUDES SC HIGHWAY 31 NEAR MILE MARKER 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3361 7910 3360 7911 3361 7912 3359 7913
      3366 7924 3370 7922 3370 7920 3371 7920
      3371 7919 3373 7920 3383 7912 3371 7886
      3357 7910
TIME...MOT...LOC 1742Z 224DEG 12KT 3366 7913

III
Special weather statement, Jul 11, 2:12 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
212 PM EDT MON JUL 11 2016

SCZ017-111900-
MARLBORO SC-
212 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR MARLBORO COUNTY UNTIL 300 PM EDT...

AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHAVISTOWN...OR NEAR BENNETTSVILLE...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...MCCOLL...CLIO...CHAVISTOWN...DUNBAR...WALLACE...
BLENHEIM AND TATUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3481 7968 3474 7960 3462 7945 3448 7953
      3449 7973 3450 7975 3452 7976 3450 7977
      3450 7983 3453 7983 3460 7981 3461 7978
      3464 7980 3465 7980 3466 7982 3466 7983
      3469 7987 3474 7989 3477 7993 3480 7993
TIME...MOT...LOC 1812Z 265DEG 19KT 3469 7977

III
Special weather statement, Jul 11, 3:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
318 PM EDT MON JUL 11 2016

SCZ017-023-112000-
MARLBORO SC-DARLINGTON SC-
318 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR CENTRAL MARLBORO AND NORTHEASTERN
DARLINGTON COUNTIES UNTIL 400 PM EDT...

AT 317 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BENNETTSVILLE TO 6 MILES
NORTH OF DOVESVILLE...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...CLIO...DUNBAR...SOCIETY HILL...BLENHEIM AND TATUM.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3449 7994 3450 7992 3449 7989 3450 7987
      3452 7986 3453 7984 3453 7983 3461 7981
      3461 7978 3464 7980 3465 7980 3465 7948
      3464 7948 3440 7962 3444 7998
TIME...MOT...LOC 1917Z 263DEG 21KT 3463 7972 3449 7986

III
Special weather statement, Jul 11, 4:03 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
403 PM EDT MON JUL 11 2016

NCZ087-SCZ024-112045-
ROBESON NC-DILLON SC-
403 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR SOUTH CENTRAL ROBESON AND
SOUTHEASTERN DILLON COUNTIES UNTIL 445 PM EDT...

AT 403 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DILLON...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DILLON...LATTA...LAKE VIEW...LITTLE ROCK...SOUTH OF THE BORDER...
HAMER...KEMPER...FLOYDALE...MARIETTA AND MCLEOD MEDICAL CENTER.

THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS
186 AND 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3433 7903 3432 7904 3431 7904 3431 7906
      3429 7908 3429 7909 3428 7909 3428 7910
      3429 7917 3432 7949 3447 7947 3452 7922
TIME...MOT...LOC 2003Z 271DEG 15KT 3439 7936

III
Special weather statement, Jul 11, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
405 PM EDT MON JUL 11 2016

NCZ087-096-112045-
BLADEN NC-ROBESON NC-
405 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR NORTHERN BLADEN AND NORTHEASTERN
ROBESON COUNTIES UNTIL 445 PM EDT...

AT 405 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TOBERMORY TO NEAR SMITHS TO
NEAR BUTTERS...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...FAIRMONT...ST. PAULS...SMITHS...RUSKIN...
WHITE OAK...HOWELLSVILLE...TOLARSVILLE...ROBESON COMMUNITY COLLEGE...
TOBERMORY...BUTTERS...AMMON...HESTERTOWN...JEROME...DUART...
BARKER TEN MILE...BLADEN COMMUNITY COLLEGE...WHITE LAKE AND DUBLIN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 211...AND BETWEEN MILE
MARKERS 209 AND 210...AND NEAR MILE MARKER 214.
 INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 13 AND 32.
 US ROUTE 74 BETWEEN MILE MARKERS 365 AND 367.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3484 7849 3481 7845 3479 7844 3474 7839
      3473 7839 3472 7838 3470 7837 3469 7835
      3467 7833 3450 7913 3480 7911 3484 7891
      3484 7889 3485 7880 3485 7852 3486 7850
TIME...MOT...LOC 2005Z 259DEG 20KT 3481 7890 3468 7880 3458 7881

III

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:01 PM EDTSpecial Weather StatementILMNew Hanover29 min
Jul 10, 8:03 PM EDTSpecial Marine WarningILM27 min
Jul 10, 8:15 PM EDTAreal Flood AdvisoryILMBrunswick, Columbus60 min
Jul 10, 8:25 PM EDTSpecial Weather StatementILMBrunswick35 min
Jul 10, 8:31 PM EDTSpecial Marine WarningILM89 min
Jul 10, 9:12 PM EDTSpecial Marine WarningILM63 min
Jul 11, 5:07 AM EDTSpecial Weather StatementILMNew Hanover23 min
Jul 11, 5:47 AM EDTSpecial Weather StatementILMNew Hanover13 min
Jul 11, 6:03 AM EDTSpecial Weather StatementILMBladen27 min
Jul 11, 6:36 AM EDTSpecial Weather StatementILMBrunswick24 min
Jul 11, 6:55 AM EDTSpecial Weather StatementILMBrunswick35 min
Jul 11, 7:17 AM EDTSpecial Weather StatementILMNew Hanover88 min
Jul 11, 3:07 PM EDTSevere Thunderstorm WarningILMRobeson53 min
Jul 11, 3:55 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Robeson50 min
Jul 11, 4:23 PM EDTSevere Thunderstorm WarningILMBladen, Columbus67 min
Jul 11, 5:07 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus23 min
Jul 11, 5:25 PM EDTSpecial Weather StatementILMPender50 min
Jul 11, 6:04 PM EDTSpecial Weather StatementILMPender41 min
Jul 11, 7:06 PM EDTSpecial Marine WarningILM84 min
Jul 11, 7:21 PM EDTSevere Thunderstorm WarningILMColumbus, Robeson54 min
Jul 11, 4:07 AM EDTSpecial Weather StatementILMFlorence, Marion38 min
Jul 11, 1:25 PM EDTSpecial Weather StatementILMMarlboro50 min
Jul 11, 1:42 PM EDTSpecial Weather StatementILMHorry33 min
Jul 11, 2:12 PM EDTSpecial Weather StatementILMMarlboro48 min
Jul 11, 3:18 PM EDTSpecial Weather StatementILMMarlboro42 min
Jul 11, 4:03 PM EDTSpecial Weather StatementILMDillon42 min
Jul 11, 4:25 PM EDTSpecial Weather StatementILMDarlington65 min
Jul 11, 4:43 PM EDTSevere Thunderstorm WarningILMDarlington, Florence, Marlboro62 min
Jul 11, 6:19 PM EDTSpecial Weather StatementILMHorry41 min
Jul 11, 6:36 PM EDTSpecial Weather StatementILMDarlington, Marlboro39 min
Jul 11, 6:56 PM EDTSevere Thunderstorm WarningILMDarlington, Florence, Marlboro34 min
Jul 11, 7:02 PM EDTSpecial Weather StatementILMHorry43 min
Jul 11, 7:24 PM EDTTornado WarningILMDillon13 min

Nearby

Special Weather Statements in North Carolina, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.